MathSciNet Relay Station
MathSciNet bibliographic data
MR575795 13B25 (13F20)
Querré, Julien Idéaux divisoriels d'un anneau de polynômes. (French) [Divisorial ideals of a polynomial ring] J. Algebra 64 (1980), no. 1, 270–284.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement